# SDR DALA2017020801064

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 53,268 hours, 19,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY EXIT SIGN FOUND IN CABIN. MAINTENANCE RESECURED SIGN. OPS CHECKS GOOD.
